# SDR AWXA200600149

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,417 hours, 29,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED THE EMERGENCY FLASHLIGHT AT THE L3 DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE EMERGENCY FLASHLIGHT AT THE L3 DOOR.  OPERATIONAL CHECKS WERE GOOD.
